# SDR NOCA01911

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  T/S DOOR EXTERIOR LIGHT AND FOUND CENTER CONDUCTOR WIRE LOOSE AT L56 SOCKET SECURED PER SWPM 20-00-00, OPS CHECK GOOD.
